# SDR HYIA20250829001

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N678JG
- Make and model: Cessna 402C
- Aircraft serial: 402C0266
- Aircraft time: 34,885 hours, 20,590 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202921
- Condition: Cracked
- Location: Zone 400
- Part time: 7,153 hours, 9,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTED BORESCOPE INSPECTION (TEXTRON MEL54-02R3) TO SATISFY THE REQUIREMENT OF AD 2017-10-09, A CRACK WAS IDENTIFIED ON THE OUTBOARD SIDE OF THE LEFT HAND INBOARD NACELLE FITTING ( OEM: 5292029-21). THIS CRACK MEASURES APPROXIMATELY .287 INCHES LONG AND PROPAGATES VERTICALLY UP THE OUTBOARD FACE OF THE FITTING. THE CRACK IS CONSISTENT WITH SIMILAR CRACKING IDENTIFIED USING THE SAME INSPECTION METHOD. THIS FITTING WILL BE REPLACED USING NEW PARTS. THE LAST EDDY CURRENT INSPECTION TO SATISFY CESSNA SID 57-10-16 WAS PERFORMED AT 34824.8 TT.
